# SDR UPS01434995

- Difficulty date: January 3, 2001
- Submitted: February 16, 2001
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123F
- Aircraft serial: 20391
- Aircraft time: 84,872 hours, 21,406 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Fitting
- Part number: 65B0113519
- Part serial: 272887
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, RT WING L/E INBOARD SWAN NECK HINGE FITTING ON BULL NOSE OF VCF 20 IS CRACKED.  REPLACED SWAN NECK HINGE FITTING INBOARD NR 20 VCF IAW MM 27-81-02.
